# SDR SWAA2023040523124

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 74,361 hours, 43,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER OVER WING EXIT SIGN ON CEILING BROKEN<[01] REMOVED AND REPLACED EMER EXIT SIGN IAW AMM 33-51-01. OPS CHECK GOOD.
